MathSciNet Relay Station
MathSciNet bibliographic data
MR1206084 (94e:81107) 81R30 (46N50 47A70 47N50)
Ali, S. Twareque; Antoine, J.-P.; Gazeau, J.-P. Continuous frames in Hilbert space. Ann. Physics 222 (1993), no. 1, 1–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement